# SDR SWIA2019122747441

- Difficulty date: November 13, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR PANEL WAS CRACKED AT FS 461 LBL 0 -9  AND FS 461 RBL 0 - 9.   REPAIRED THE PRESSURE FLOOR PANEL IAW REO.
